# SDR SWAA2025012782545

- Difficulty date: January 3, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; CARGO DOOR CUTOUT; AFT CORNER SCUFF PLATE CRACKED.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT; CARGO DOOR CUTOUT; AFT CORNER SCUFF PLATE IAW AMM 53-11-02.;[02] PARTS DATA UPDATE ONLY;[03] C/W;[04] C/W LEAK CHECK; NO DEFECT NOTED.
